# SDR SWIA200514911

- Difficulty date: April 17, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 15,066 hours, 22,908 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3472001001
- Part serial: 0187
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 11,470 hours, 15,321 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP CONTROL FAULT WHILE DROPPING THE FLAPS.  REPLACED FCU AND RIGHT OUTBOARD FLAP ACTUATOR PER MM 27-50-00.  OPERATIONAL CHECK GOOD.
